SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 5; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Back to Search Results |
| Catalog Number |
OR74021155 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/15/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented a limited range of motion during 6 weeks post op visit, and it proceeded with manipulation under anesthesia.Post op visit after mua, the patient was given dynasplint to improve extension.6 weeks post mua patient's range of motion was significantly improved.
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and without the requested clinical information a thorough medical investigation cannot be rendered.Should any additional medical information be provided this complaint will be re-assessed.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.